# SDR SCNA20230130048

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 49,108 hours, 28,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Detached
- Location: L2 Slide Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE PLASTIC COVER OVER RAFT GAUGE FELL OFF.      RESECURED DOOR SLIDE PRESSURE GAUGE IAW AMM 25-66-00
